Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

I am afraid of the effect on my baby. What could possibly happen ?

Today I am in a middle of a situation where I don't know what to choose. Im currently pregnant for almost 10 weeks now. My problem is when it was 4-6weeks I attempted to abort it and so I took cytotec. At first I took 3 then nothing happened then I took 6 Still nothing happened lastly I took 8 and nothing happened. Now I want to continue my pregnancy but Im afraid of the effect on my baby. What could possibly happen to him
Asked On : Tue, 25 Jan 2011
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
Since you have taken misoprostol you cannot continue this pregnancy.Misoprostol (Cytotec )is known to cause birth defects so please consult a Gynaecologist and get aborted.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor